Possible mechanisms of the fibrate-induced increase in serum creatinine (Journal article)

Tsimihodimos, V./ Miltiadous, G./ Bairaktari, E./ Elisaf, M. S.

Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Creatinine/*blood,Gemfibrozil/*adverse effects,Humans,Hypolipidemic Agents/*adverse effects,Renal Insufficiency/*chemically induced,Urea/blood
URI: https://olympias.lib.uoi.gr/jspui/handle/123456789/19213
ISSN: 0301-0430
Link: http://www.ncbi.nlm.nih.gov/pubmed/12036205
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
There are no files associated with this item.


 Please use this identifier to cite or link to this item:
https://olympias.lib.uoi.gr/jspui/handle/123456789/19213
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.